BibTeX record journals/tcs/Dezani-Ciancaglini76

download as .bib file

@article{DBLP:journals/tcs/Dezani-Ciancaglini76,
  author    = {Mariangiola Dezani{-}Ciancaglini},
  title     = {Characterization of Normal Forms Possessing Inverse in the \emph{lambda-beta-eta}-Calculus},
  journal   = {Theor. Comput. Sci.},
  volume    = {2},
  number    = {3},
  pages     = {323--337},
  year      = {1976},
  url       = {https://doi.org/10.1016/0304-3975(76)90085-2},
  doi       = {10.1016/0304-3975(76)90085-2},
  timestamp = {Wed, 17 Feb 2021 22:01:07 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Dezani-Ciancaglini76.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics